Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convexity of Hessian integrals and Poincaré type inequalities


Author: Zuoliang Hou
Journal: Proc. Amer. Math. Soc. 138 (2010), 2099-2105
MSC (2010): Primary 39B62; Secondary 26D10
Published electronically: January 27, 2010
MathSciNet review: 2596048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, integrals involving both real and complex Hessian operators over bounded domains are studied. Poincaré type inequalities are proved in both cases, which generalizes an early result of Trudinger and Wang.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 39B62, 26D10

Retrieve articles in all journals with MSC (2010): 39B62, 26D10


Additional Information

Zuoliang Hou
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Address at time of publication: 504 East 81st Street, #2M, New York, New York 10028
Email: hou@math.columbia.edu, Zuoliang.Hou@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-10-10262-7
Keywords: Complex Hessian, energy functional
Received by editor(s): May 25, 2009
Received by editor(s) in revised form: September 27, 2009
Published electronically: January 27, 2010
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.